# SDR SWIA2018091045047

- Difficulty date: August 14, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 25,947 hours, 25,646 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL27 SEAT RAIL BEAM FS559+80 TO FS574.00 HAS CORROSION. (C-CHECK) RO: 09/09/2018. LBL 27 SEAT RAIL BEAM REPLACED FROM FS569 TO FS559+52 IAW SRM.
